MathSciNet Relay Station
MathSciNet bibliographic data
MR2891358 35K58 (35C07 35K15 35R09)
Zhang, Guo-Bao; Li, Wan-Tong; Wang, Zhi-Cheng Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity. J. Differential Equations 252 (2012), no. 9, 5096–5124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement